Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

clarithromycin -bleurgh bleurgh bleurgh!

(26 Posts)
sausagesandwich34 Sat 24-Nov-12 17:47:48

omg I am so sick of this nasty taste in my mouth and total loss of appetite!

I know I'm taking it for a a reason and I will finish the course but

BLEURGH!!!!!!!1

pugsandseals Thu 29-Nov-12 09:24:31

60% through the course now & I must say the taste is not making me feel anywhere near as nauseous. Maybe getting my period has helped? Not sure, but I'm not dreading the next dose in quits the same way!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now